# SDR QXEA200701426

- Difficulty date: September 16, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 15,166 hours, 15,068 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2260: RIGHT MLG DOOR LIGHT ILLUMINATES RANDOMLY FOR ONE SECOND INTERVALS IN FLIGHT.  OCCASIONAL GEAR BUMP FELT.  MAINTENANCE INTERROGATED PSEU FOR PRESENT FAULTS AND FOUND 'LGDRCL RIGGING NEAR GAP TOO LARGE' AND 'RGDRCL RIGGING FAR GAP TOO SMALL' ADJUSTED BOTH LGDRCL AND RGDRCL PROX SENSORS IAW Q400 AMM TASK 32-61-06-830-801 FOR A NOMINAL GAP OF .050" AND AN INDUCTANCE NOMINAL VALVE OF 8.102 MH TO 8.522 MH.  PRESENT FAULTS CLEARED.  CYCLED GEAR DOORS 5 TIMES.  OPS CHECK GOOD.  FAULT HISTORY WAS ALSO CLEARED IAW Q400 AMM TASK 32-61-00-743-801.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
